MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES BL OFFSET CUP IMPACTOR UNIVERSAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES BL OFFSET CUP IMPACTOR UNIVERSAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 52856B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during cori assisted tha surgery, after impacting the cup and removing the bl offset cup impactor universal, the latch on the flat surface fell off along with the screw and spring.Tech was unable to put it back together.This occurred after the cup had been placed and wasn¿t needed anymore.There were no pieces that ended up in the patient as a result of this break.Surgery was resumed without any delay.No injuries to the patient were reported.
 
Additional Manufacturer Narrative
Internal reference number: (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the bl offset cup impactor universal, part number 52856b, lot number 0623520061, used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with wear and tear of the impactor.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.
 
Additional Manufacturer Narrative
H3, h6: the bl offset cup impactor universal, part number 52856b, lot number 0623520061, used for surgery, was returned for evaluation.The reported problem was visually confirmed.The connection plate and its respective hardware is missing.A functional evaluation was not performed, as the complaint has been visually confirmed.Although the reported problem was confirmed, there are multiple causes and the most likely cause of this event cannot be determined without additional evidence.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
BL OFFSET CUP IMPACTOR UNIVERSAL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19258203
Report Number3010266064-2024-00104
Device Sequence Number16786491
Product Code OLO
UDI-Device Identifier00885556909393
UDI-Public885556909393
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number52856B
Device Lot Number0623520061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer06/27/2024
10/23/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/01/2024
10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI / ROB10024.
Patient SexUnknown